Open Access
Translator Disclaimer
January, 1980 On the Asymptotic Properties of Least-Squares Estimators in Autoregression
Martin J. Crowder
Ann. Statist. 8(1): 132-146 (January, 1980). DOI: 10.1214/aos/1176344896

Abstract

Consistency and asymptotic normality of least-squares estimators are discussed for the linear autoregressive model with explanatory variables. Few assumptions are made about the error sequence. The case of stochastic explanatory variables is also considered.

Citation

Download Citation

Martin J. Crowder. "On the Asymptotic Properties of Least-Squares Estimators in Autoregression." Ann. Statist. 8 (1) 132 - 146, January, 1980. https://doi.org/10.1214/aos/1176344896

Information

Published: January, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0427.62067
MathSciNet: MR557559
Digital Object Identifier: 10.1214/aos/1176344896

Subjects:
Primary: 62M10
Secondary: 62J05

Keywords: asymptotic estimation theory , Autoregression , least-squares

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.8 • No. 1 • January, 1980
Back to Top